# SDR GTIA040316

- Difficulty date: April 14, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CB STA 1079 TO STA1136, LBL 24 INCH TO 44 INCHES FLOOR PANEL HAS CRACKED ON EDGE/ SEVERAL INSERTS CORRODED.
